The Bergman kernel and biholomorphic mappings of pseudoconvex domains

Research output: Contribution to journalArticle

413 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-65
Number of pages65
JournalInventiones Mathematicae
Volume26
Issue number1
DOIs
StatePublished - Mar 1 1974
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Bergman kernel and biholomorphic mappings of pseudoconvex domains'. Together they form a unique fingerprint.

  • Cite this